# SDR UHLA2012120500389

- Difficulty date: December 5, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 22,956 hours, 14,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT ON FWD RIGHT SIDE IAW EMB 170 AMM 33-50-01.  OPS CHECK GOOD.
